# SDR SIMA2018101200001

- Difficulty date: September 12, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 34,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530627003
- Condition: Corroded
- Location: Fuselage
- Part time: 43,875 hours, 34,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM  CORRODED AT CROSS BEAM BETWEEN FR-33 AND FR-34. REPAIRED LT OMEGA BEAM CORROSION BETWEEN FRAMES 33 AND 34 IAW SRM 53-00-10, FIGURE 202, SHEET 2.
